# SDR DL72S954060

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT LWR COVE SKIN ATTACH ANGLE CRACKED AT O/B   END.  REPAIRED PER SRM 57-54-0.  FOUND AT LETTER CHECK.
